# SDR USAA040169

- Difficulty date: April 25, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Part time: 13,655 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, 1.5 INCH L X 1 INCH W X .030 INCHES D AREA, CORROSION; LEVEL 2; TASK NR JA-260-53500 TWO AREAS FLOOR SUPPORT, FR 64-68 AT Y1244.6, Z240.  DEFECTIVE PART REPLACED WITH IDENT PART NR IAW 53-00-14, 51-42-11.
